MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,4.0 STD,48MM LGTH; PLATE, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,4.0 STD,48MM LGTH; PLATE, FIXATION, BONE
Model Number COMPR FT SCRW,4.0 STD,48MM LGTH
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a dex procedure, when the surgeon was entering the screw, it breaks without being forced.The surgeon was able to remove the device by using an instruments from another manufacturer.The case was completed by using a new device.
 
Additional Manufacturer Narrative
It was reported that the screw broke.Visual evaluation identified that the screw had fractured in half.However, without the return of the device, further investigation cannot be performed.The root cause of the reported failure mode is undetermined as the device was not returned.The reported event is confirmed based on the investigation of the returned picture.

Brand Name
COMPR FT SCRW,4.0 STD,48MM LGTH
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11946541
Report Number1220246-2021-03202
Device Sequence Number4359305
Product Code HRS
UDI-Device Identifier00888867127906
UDI-Public00888867127906
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,4.0 STD,48MM LGTH
Device Catalogue NumberAR-8740-48H
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/20/2021
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1